• Announcements

    • Joelf

      Upgraded Sclero Forums!   05/18/2017

      Welcome to the Upgraded and Redesigned Sclero Forums!!   Our Forums are even better and more up to date than before.   Happy Posting to all our Members!!
Sign in to follow this  
Followers 0
Sam

Hello all...

11 posts in this topic

Well I have ben taking lyrica but now I think its not working. I have been on it since April or May. I am waking up with the pain in my knee area. Once in awhile my left side of my face is swollen. I am supose to get a CT scan done but I am still trying to pay the bills for last years test. I still hav eth eneck pain and hte hip pain. Some days I have a hard time walking on my feet. I do get swelling of my feet but I have been using a product for water retention and it has seem to be working. The other day we were supose to get rain and boy did I ache all over. Guess what it never rained here. One thing I can say about the lryica is that is has helped with the muscle pain. YAY!! I just wished it would work for the other pain. well I guess I wrote enough. Just wanted to check in for a bit.

Have a great Day!! Sam


Sam

Share this post


Link to post
Share on other sites

Sam,

 

Sorry to hear that your having pains. Is there another medication they can give you? Maybe you've built up a tolerance to the Lyrica.

I know when it's rainy or the pressure drops I get extra stiff and achy. Even if it doesn't rain.

Hope you feel better soon.

 

Karen

Share this post


Link to post
Share on other sites

I'm sorry you're dealing with so much pain! The thing about pain that frustrates me is that sometimes, to me anyways, it seemed like there was no end in site or wondering IF there was an end to it, would it ever go away or let up, you know? Anyways, I hope that the Lyrca starts working better for you. I used to have chronic pain, when all my other symptoms started a couple years ago, but several months of Relafen got rid of it...I know that is really lucky.

 

Hang in there, I hope you have a nice day too!

Share this post


Link to post
Share on other sites

Sorry to hear about your pain. I know what you mean and how discomforting and annoying it is. You try to do something to get your mind off of it but that doesn't always work. You try to rest to see if that helps but that's hard to because then you are thinking about the pain. You try to take a nap in hopes that when you wake up that maybe it will be gone but it isn't and you start all over. Maybe you need to get some kind of pain reliever to help with it. Have you tried a whirlpool? I have a whirlpool tub that I should use more as it really helps. Your post here reminded me that I need to utilize it more as it does help. I don't know if it's the jets or the warm water but something helps.

 

I hope you will start to feeling better and that the Lyrica will maybe start helping even more.

 

Warm hugs,

 

Peggy

Share this post


Link to post
Share on other sites

Sam:

 

Believe it or not, I was on Lyrica and pain medication and neither helped with pain. The tried and true one for me was simply an NSAID. Generally two worked, but if not the doctor said to take three. Ask your doctor if you can take one of the NSAIDs.


Tru

 

It is what it is...........

Share this post


Link to post
Share on other sites

The pain that has been really bothering me is in in the bottom of my feet. One pain medication use to work, but it's not doing a very good job anymore. Maybe I'll give the NSAID a try.

 

Christy


Love makes the world go around!

Share this post


Link to post
Share on other sites

Yesterday my sister called and said Natalie says your tardy then hangs up. So I call my sister at work and say what?? Then she says Natalie says your tardy. I said ok and why is she saying this, because I havent had a ct scan done yet. I told my sister to tell Natalie I would get it done if I didn't have the other medical bills I am paying for. .. Natalie my nurse that works for my doctor is so sweet and so young. She can't beleive I have been turned down for ssd. Well anyways I had to share this with you... I thought it was funny ..


Sam

Share this post


Link to post
Share on other sites

Hey Sam ~ Have you seen an attorney, a "Social Security Disability Attorney?" I can't remember if I asked you this before or not. I was turned down three times, and then I got an attorney. Less than 9 months later, I had my disibiilty ~ How long have you been trying? It took me over 2 years, but when it was granted, it was retroactive! I think they went back to when I first stopped working. It relly can be a long, stressful process, but well worth it in the end.

And it's really not funny when others don't understand, particularly about not going to the doctor's because of the lack of funds. I still have problems paying all of the bills. Once you get SS disability, you only have Medicare ~ which is getting more and more difficult to use. When I have blood drawn they ask for $$ up front, because they know that Medicare only pays 80%. All of my specialist are like that also, they ask for what they call a "co-pay" up front ~ or you don't see the doctor. It can get really expensive.

Anyway, hang in there, I'm sure things will work out. I'llkeep you in my thoughts.

Much love,

Nina

Share this post


Link to post
Share on other sites

Sam:

Sorry about all the pain and the Lyrica not working. Have you ever (or anyone else) tried meditation? That has been the one thing that I can depend on to help me both physically and mentally. I am getting really good at it and find it brings much relief.

I can't take anything for pain because of my GAVE (watermellon stomach). Some days I think I can't go another step ~

Pain can just completely disrupt you entire life. I do hope you find something that helps you.

Much love,

Nina (DE)

Share this post


Link to post
Share on other sites

Hi Sam,

I "feel" your pain - litterally :rolleyes:

 

sorry - couldn't resist that. I tried Lyrica and it sort of helped but left me so 'foggy' that I couldn't stand it anymore. I switched to 60 mg of Cymbalta and it helped with the neuropathy burning pain - it does come back a few hours before I take it but I get about 20 hours of relief from that.

 

Other than trying a different med I have no advice as I sat up and watched TV all night last night because the other aches and pains were so distracting. I hate the pain the most. Some days I feel like I'm two different people and every now and then my family gets a glimpse of the me without pain and they must think some stranger walked into the house and took over the normal grumpy me. When I feel good and am nice, patient and friendly it actually maks me feel guilty - that maybe it would be better to not have those glimpses of normalcy because when the pain comes back it hits me even harder. And then I realize how fortunate I am to have such a wonderful, understanding, helpful family - they do so much for me - I am blessed.

 

If you find relief please update!

Cheers,

Shari


Shari (AKA Mutsy)

Share this post


Link to post
Share on other sites

Sam,

Sorry to hear that you are in pain and suffering. It is the barometric pressure that affects us. When it goes down it makes us hurt more. I could tell the weather guys when it is going to rain by how I feel and I could do a better job than they do - and I bet every member of the forum could do a better job than they could too!

 

If the Lyrica is not helping, have you called your doctor to see if there is something else that you can try? It seems like .it is worth trying a different med so you can be more comfortable and rid of all of your pain, not just some of it. Have you had the swelling before? Is it a reaction to something?

 

You are usually such an upbeat and positive person I hope that with a change of meds you can be painfree and back to the supportive and positive person we all know.


Smurfette

 

Chocolate, It isn't just for breakfast anymore!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0